| Texto completo | |
| Autor(es): |
Reis, Lucas
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | REVISTA MATEMATICA IBEROAMERICANA; v. 36, n. 7, p. 22-pg., 2020-01-01. |
| Resumo | |
Let F-q be the finite field with q elements and f, g is an element of F-q[x] be polynomials of degree at least one. This paper deals with the asymptotic growth of certain arithmetic functions associated to the factorization of the iterated polynomials f(g((n))(x)) over F-q, such as the largest degree of an irreducible factor and the number of irreducible factors. In particular, we provide significant improvements on the results of D. Gomez-Perez, A. Ostafe and I. Shparlinski (2014). (AU) | |
| Processo FAPESP: | 18/03038-2 - Mapas polinomiais em corpos finitos e suas aplicações |
| Beneficiário: | Lucas da Silva Reis |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |